# SDR SWAA2023101800958

- Difficulty date: September 15, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N8551Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36951
- Aircraft time: 19,763 hours, 9,809 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO R/H TRANSITION ANGLE HAS EVIDENCE OF CORROSION FROM STA.500E TO STA.500F (MARKED)<[01] REMOVED CORROSION ON TRANSITION ANGLE PER SRM 51-10-02-0G-0-B00070.FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-!A-2;[02] REMOVED CORROSION ON TRANSITION ANGLE PER SRM 51-10-02-0G-0-B00070.REMOVED .008' MATERIAL FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2.;[03] REMOVED CORROSION ON TRANSITION ANGLE PER SRM 51-10-02-0G-0-B00070.REMOVED .008' MATERIAL FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. DAMAGED SECTION OF TRANSITION ANGLE FROM STA. 500D +10 TO 500E + 10 TO BE REPLACED ON NR TTG8Q00NFM1G;[04] C/W. SEE FAULT TTG8Q00NFM1G FOR REPLACEMENT.
